MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE SERFAS 50-S SWEEP +; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

STRYKER ENDOSCOPY-SAN JOSE SERFAS 50-S SWEEP +; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Catalog Number 0279351650
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/06/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during shoulder arthroscopy, the white tip of the rf device chipped off.The broken fragment was subsequently removed.
 
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Alleged failure: during shoulder arthroscopy, the white tip of the rf device chipped off.The failure(s) identified in the investigation is consistent with the complaint record.The probable root cause/s could be unintended use such as; excessive force applied by the user.The unit could have been scrapped with another hard object or device during surgery, or when inserting or removing the probe into an obstructed passageway.The product was returned for investigation and the failure mode will be monitored for future reoccurrence.

Brand Name
SERFAS 50-S SWEEP +
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
arsalan rizvi
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key24252859
Report Number0002936485-2026-00050
Device Sequence Number8326648
Product Code GEI
UDI-Device Identifier07613327405811
UDI-Public07613327405811
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K171391
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0279351650
Device Lot Number25190AE2
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/27/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/06/2026
Supplement Date Received by Manufacturer03/05/2026
Initial Report FDA Received Date02/03/2026
Supplement Report FDA Received Date04/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown